Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1. Juliusz Schauder Center for Nonlinear Studies, pp. 273–286, 2015.View | DOI
2015 | Journal Article | IST-REx-ID: 1565 |
D. Gavello, D. H. Vandael, S. Gosso, E. Carbone, and V. Carabelli, “Dual action of leptin on rest-firing and stimulated catecholamine release via phosphoinositide 3-kinase-riven BK channel up-regulation in mouse chromaffin cells,” Journal of Physiology, vol. 593, no. 22. Wiley-Blackwell, pp. 4835–4853, 2015.View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.View
2015 | Conference Paper | IST-REx-ID: 1568
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, and D. Malkova, “The classification of endoscopy images with persistent homology,” in Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, Timisoara, Romania, 2015, p. 7034731.View | Files available | DOI
2015 | Journal Article | IST-REx-ID: 1569 |
S. Doyle et al., “An early secretory pathway mediated by gnom-like 1 and gnom is essential for basal polarity establishment in Arabidopsis thaliana,” PNAS, vol. 112, no. 7. National Academy of Sciences, pp. E806–E815, 2015.View | DOI | Download Published Version (ext.)
2015 | Journal Article | IST-REx-ID: 1572 |
M. Correggi, A. Giuliani, and R. Seiringer, “Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet,” Communications in Mathematical Physics, vol. 339, no. 1. Springer, pp. 279–307, 2015.View | DOI | Download Preprint (ext.)
2015 | Journal Article | IST-REx-ID: 1573 |
T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti,” Communications on Pure and Applied Mathematics, vol. 68, no. 10. Wiley, pp. 1845–1884, 2015.View | DOI | Download Preprint (ext.)